Mathematics Faculty Articles

Title

On the Precise Number of (0,1)-Matrices in u(R, S)

Document Type

Article

Publication Date

6-1-1998

Publication Title

Discrete Mathematics

Keywords

(0, 1)-matrix, Binary digits, Row and column sum vectors

ISSN

0012-365X

Volume

187

Issue/No.

1-3

First Page

211

Last Page

220

Abstract

This paper gives a reduced formula for the precise number of matrices in A(R,S), the class of matrices of zeros and ones with row and column sum vectors R and S, respectively. With the new formula, the computing time is greatly shortened.

DOI

10.1016/S0012-365X(97)00197-0

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS